MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ACT2020
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure for a liver tumor, the device had a loop and leak problem on its water pipe.The doctor had to use more needle sets.There was no patient injury.
 
Additional Manufacturer Narrative
One set of inflow tubing was received for evaluation.The device was not received for evaluation.The returned product did not meet specification as received.Visual inspection found the luer broke at the orange/blue tubing junction.The customer reported that the device was broken.The reported condition was confirmed.The investigation found the luer broke at the orange/blue tubing junction.The investigation identified the root cause of the reported event to be a component.A scar has been issued to the supplier.If information is provided in the future, a supplemental report will be issued.

Brand Name
COOL-TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7873259
Report Number1717344-2018-01219
Device Sequence Number1909420
Product Code GEI
UDI-Device Identifier10884524001210
UDI-Public10884524001210
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2020
Device Model NumberACT2020
Device Catalogue NumberACT2020
Device Lot Number71510227X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date09/13/2018
Supplement Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR